# SDR ASAA2023011242683

- Difficulty date: January 12, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N840VA
- Make and model: Airbus A320-214
- Aircraft serial: 04616
- Aircraft time: 37,839 hours, 12,607 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5347219220200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM IS CORRODED AT FR68 LBL24. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR BEAM BETWEEN FR66 AND FR68 LBL 24 IAW A320 SRM 51-42-11/001.
